# SDR AALA201609169010

- Difficulty date: August 1, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN BASE MAINTENANCE.  CRACK ON LOWER FUSELAGE PRESSURE DECK MEMBRANE HOLE 27.  REPAIRED PRESSURE DECK MEMBRANE IAW EA 262489A.
